# SDR QXEA2015040600176

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP BELOW INBD ACTUATOR HAS 4" SCRATCH.  REMOVED SCRATCH MARKS IAW SRM 51-14-00-02-03. C/W ET INSP + UT THICK TEST ON AREA REF NDTM PT1 51-00-06 & 51-00-04.  NO DEFECTS NOTED MINIMUM THICKNESS MEASURED = .029".  NO DAMAGES ALLOW IAW 57-52-30.  RECEIVED RD8/4-57-2766, ISS 2, APR 2, 2015.  CUT OUT DAMAGE ON LT OTBD FLAP LOWER SKIN REF RD8/4-57-2766 ISS 2 APR 2015.  PERFORMED ET IAW RD8/4-57-2766, ISS 2 APR 2015, NO DEFECTS NOTED.  FABRICATED & LOCATED REPAIR DOUBLER ON LT OTBD FLAP LOWER SKIN REF RD8/4-57-2766 ISS 2 APR 2015 USING 2024 TS .063, PO T00020092. REMOVED CHERRY MAX FASTENERS ON LT OTBD FLAP LOWER SKIN FROM FRONT SPAR DATUM AND REAR SPAR DATUM AT Y-212.019 REF RD8/4-57-2766 ISS 2 APR 2015. INSTALLED COUNTERSINK FILLERS ON LT OTBD FLAP LWR SKIN COMMON TO REPAIR DOUBLER INSTALL IAW RD8/4-57-2766/3. ALODINED AND PRIMED REPAIR DOUBLER FOR LT OTBD FLAP LWR SKIN AND MATING SURFACE COMMON TO REPAIR DOUBLER ON LT OTBD LOWER SKIN ALL WORK ACCOMPLISHED IAW RD8/4-57-2766. INSTALLED REPAIR DOUBLER ON LT OTBD FLAP LWR SKIN PER RD8/4-57-2766 ISS 2 DATED 2/2/2015.  APPLIED FILLET SEAL AND TOP COAT PAINT FINISH TO REPAIR AREA ON LT OTBD FLAP LWR SKIN IAW RD8/4-57-2766 ISS 2 DATED 4/12/2015. COMPLIED WITH AIR TASK CARD RD8/4-57-2766.
